Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2005, Volume 78, Issue 2, Pages 212–222
DOI: https://doi.org/10.4213/mzm2649
(Mi mzm2649)
 

This article is cited in 8 scientific papers (total in 8 papers)

Continuous Approximations of Multivalued Mappings and Fixed Points

B. D. Gel'man

Voronezh State University
Full-text PDF (233 kB) Citations (8)
References:
Abstract: In the present paper, we prove a fixed-point theorem for completely continuous multivalued mappings defined on a bounded convex closed subset XX of the Hilbert space HH which satisfies the tangential condition F(x)(x+TX(x)), where TX(x) is the cone tangent to the set X at a point x. The proof of this theorem is based on the method of single-valued approximations to multivalued mappings. In this paper, we consider a simple approach for constructing single-valued approximations to multivalued mappings. This approach allows us not only to simplify the proofs of already-known theorems, but also to obtain new statements needed to prove the main theorem in this paper.
Received: 29.10.2002
Revised: 25.10.2004
English version:
Mathematical Notes, 2005, Volume 78, Issue 2, Pages 194–203
DOI: https://doi.org/10.1007/s11006-005-0115-y
Bibliographic databases:
UDC: 517.986.6
Language: Russian
Citation: B. D. Gel'man, “Continuous Approximations of Multivalued Mappings and Fixed Points”, Mat. Zametki, 78:2 (2005), 212–222; Math. Notes, 78:2 (2005), 194–203
Citation in format AMSBIB
\Bibitem{Gel05}
\by B.~D.~Gel'man
\paper Continuous Approximations of Multivalued Mappings and Fixed Points
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 2
\pages 212--222
\mathnet{http://mi.mathnet.ru/mzm2649}
\crossref{https://doi.org/10.4213/mzm2649}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2245040}
\zmath{https://zbmath.org/?q=an:1079.47057}
\elib{https://elibrary.ru/item.asp?id=9155873}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 2
\pages 194--203
\crossref{https://doi.org/10.1007/s11006-005-0115-y}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000231924500023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944439228}
Linking options:
  • https://www.mathnet.ru/eng/mzm2649
  • https://doi.org/10.4213/mzm2649
  • https://www.mathnet.ru/eng/mzm/v78/i2/p212
  • This publication is cited in the following 8 articles:
    1. Yu. E. Gliklikh, “Stochastic Equations and Inclusions with Mean Derivatives and Their Applications”, J Math Sci, 282:2 (2024), 111  crossref
    2. Yu. E. Gliklikh, “Stokhasticheskie uravneniya i vklyucheniya s proizvodnymi v srednem i ikh prilozheniya”, SMFN, 68, no. 2, Rossiiskii universitet druzhby narodov, M., 2022, 191–337  mathnet  crossref  mathscinet
    3. T. N. Fomenko, “Zeros of Functionals and a Parametric Version of Michael Selection Theorem”, Lobachevskii J Math, 43:3 (2022), 564  crossref
    4. B. D. Gel'man, “A Hybrid Fixed-Point Theorem for Set-Valued Maps”, Math. Notes, 101:6 (2017), 951–959  mathnet  crossref  crossref  mathscinet  isi  elib
    5. B. D. Gel'man, “A version of the infinite-dimensional Borsuk-Ulam theorem for multivalued maps”, Sb. Math., 207:6 (2016), 841–853  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Arutyunov A., Gelman B., Obukhovskii V., “a Coincidence Theorem For Multivalued Maps and Its Applications”, J. Fixed Point Theory Appl., 17:2 (2015), 331–340  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Hichem Ben-El-Mechaiekh, Fixed Point Theory, Variational Analysis, and Optimization, 2014, 77  crossref
    8. B. D. Gel'man, “On the Cauchy Problem for a Class of Degenerate Differential Equations with Lipschitz Right-Hand Side”, Funct. Anal. Appl., 42:3 (2008), 227–229  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:517
    Full-text PDF :290
    References:67
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025